MathSciNet Relay Station
MathSciNet bibliographic data
MR457455 (56 #15660) 14K15
Ribet, Kenneth A. Galois action on division points of Abelian varieties with real multiplications. Amer. J. Math. 98 (1976), no. 3, 751–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement